# SDR CALA2025032603199

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 80,288 hours, 28,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG8512
- Condition: None
- Location: Zone 800
- Part time: 50,083 hours, 18,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF DOOR MOUNTED ESCAPE SLIDE DUE REPLACEMENT REMOVED AND REPLACED RF DOOR MOUNTED SLIDE IAW TASK CARD 29-2560-1-9800.PARTS USED:  29-2566-9-0007, QTY :1ROTABLE PARTS CHG:TT # 1425324 SN OFF 8512 PN OFF 29-2566-9-0007.SLIDE, FWD/AFT   OFF 29-2566-9-0007 8512 ON 29-2566-9-0007 8513
